RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 3, Pages 596–609 (Mi tvp3198)  

Invariant statistics and characterizations of probability distributions

A. L. Rukhin

Leningrad

Abstract: The problem of a characterization of a family of probability measures with group parameter by the distribution of the maximal invariant is considered. For compact groups and plane movements groups, simple sufficient conditions for such a characterization are given.

Full text: PDF file (833 kB)

English version:
Theory of Probability and its Applications, 1976, 20:3, 584–598

Bibliographic databases:

Received: 12.12.1973

Citation: A. L. Rukhin, “Invariant statistics and characterizations of probability distributions”, Teor. Veroyatnost. i Primenen., 20:3 (1975), 596–609; Theory Probab. Appl., 20:3 (1976), 584–598

Citation in format AMSBIB
\Bibitem{Ruk75}
\by A.~L.~Rukhin
\paper Invariant statistics and characterizations of probability distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 3
\pages 596--609
\mathnet{http://mi.mathnet.ru/tvp3198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=378175}
\zmath{https://zbmath.org/?q=an:0359.62010}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 20
\issue 3
\pages 584--598
\crossref{https://doi.org/10.1137/1120063}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3198
  • http://mi.mathnet.ru/eng/tvp/v20/i3/p596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:125
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020